# SDR MALA040724

- Difficulty date: September 9, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Aircraft time: 12,199 hours, 12,220 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Cowling
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 INSPECTION IN YYC, NR 4 ENGINE LEFT ZONE 2 COWL CHAFED IN PANNED AREA.  MAINTENANCE REPAIRED IAW SRM 51-71-12.  AIRCRAFT RETURNED TO SERVICE 9/25/04.
